# SDR DALA14006273147

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 31,463 hours, 16,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT Y1292 BETWEEN FRAMES 64 - 66+5.   REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG 53472815.
